# SDR 20000508SH001

- Difficulty date: June 7, 1999
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N6639D
- Make and model: Beech C 23
- Aircraft serial: M2223
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: C1000161A
- Part serial: 606
- Condition: Leaking
- Location: Internal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIMMY DAMPENER HAS NUMEROUS DEAD SPOTS (AIR INSIDE) WHEN ACTUATED.  CAUSES NOSE WHEEL TO SHIMMY READ BAD.  (X)
